Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › lipnikov-2004-mimetic
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Konstantin Lipnikov, Jim Morel and Mikhail Shashkov, "Mimetic finite difference methods for diffusion equations on non-orthogonal non-conformal meshes", J. Comp. Phys., vol. 199, pp. 589-597, 2004

Abstract

Mimetic discretizations based on the support-operators methodology are derived for non-orthogonal quadrilateral adaptive meshes. The second-order convergence rate on non-smooth meshes is verified with numerical examples.

BibTeX Entry

@article{lipnikov-2004-mimetic,
author = {Konstantin Lipnikov and Jim Morel and Mikhail Shashkov},
title = {Mimetic finite difference methods for diffusion equations on non-orthogonal non-conformal meshes},
year = {2004},
journal = {J. Comp. Phys.},
volume = {199},
pages = {589-597}
}